# SDR DALA2020081002749

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 33,263 hours, 15,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT LIGHTS FAILED FUNCTIONAL CHECK.  REMOVED AND REPLACED LT WING EMERGENCY EXIT BATTERY PACK IAW AMM 33-51-06. OPS TESTED GOOD.
